Please login or register.

Login with username, password and session length
Advanced search  

News:

Please have a look at the questionnaire page if you have a spare minute.

media

Author Topic: Evorel 50 help  (Read 472 times)

Odonnell

  • First Flush
  • *
  • Posts: 5
Evorel 50 help
« on: May 12, 2024, 02:46:13 PM »

I started evorel 50 patches and take a capsule every night. The problem I am having is low blood pressure and light headedness. I fainted the other night, and I dont know if this is all down to evorel 50. Has anyone else had any of these problems
Logged

CLKD

  • Member
  • *
  • Posts: 75279
  • changes can be scary, even when we want them
Re: Evorel 50 help
« Reply #1 on: May 12, 2024, 06:10:15 PM »

Sorry that you haven't had any responses in either of your queries.  It may be wroth while you putting the HRT regime into the search box on the Forum to read any threads. Make notes ;-). 
Logged

Emma

  • Administrator
  • Member
  • *
  • Posts: 798
Re: Evorel 50 help
« Reply #2 on: May 13, 2024, 09:46:48 AM »

 Light-headedness and fainting can sometimes be associated with changes in hormone levels, but it's crucial to confirm this with your gp.
Logged

Tulip256

  • Member
  • *
  • Posts: 63
Re: Evorel 50 help
« Reply #3 on: May 13, 2024, 12:57:08 PM »

I think oestrogen can lower your blood pressure.  This is normally thought of as a good thing but if your blood pressure was already low it can cause problems.  I am on Evorel 75 and frequently feel faint, my GP does not seem to be too concerned though.
Logged